American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 71 found      Go to page: 1 2 3

[31] Lars Kadison. Frobenius algebras. University Lecture Series 14 (1999) 33-41.
Book volume table of contents
View Article: PDF

[32] Lars Kadison. Hopf algebras over commutative rings. University Lecture Series 14 (1999) 53-62.
Book volume table of contents
View Article: PDF

[33] Lars Kadison. New Examples of Frobenius Extensions. University Lecture Series 14 (1999) MR MR1690111.
Book volume table of contents

[34] Lars Kadison. Historical notes. University Lecture Series 14 (1999) 75-77.
Book volume table of contents
View Article: PDF

[35] Toshihiko Masuda. Classification of actions of discrete amenable groups on strongly amenable subfactors of type III$_\lambda$. Proc. Amer. Math. Soc. 127 (1999) 2053-2057. MR 1487325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] M. Khoshkam and B. Mashood. On the relative commutants of subfactors. Proc. Amer. Math. Soc. 126 (1998) 2725-2732. MR 1451814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Marius B. Stefan. The primality of subfactors of finite index in the interpolated free group factors. Proc. Amer. Math. Soc. 126 (1998) 2299-2307. MR 1443410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Hans Wenzl. $C^*$ tensor categories from quantum groups. J. Amer. Math. Soc. 11 (1998) 261-282. MR 1470857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Tsuyoshi Kajiwara and Yasuo Watatani. Crossed products of Hilbert C$^\ast$-bimodules by countable discrete groups. Proc. Amer. Math. Soc. 126 (1998) 841-851. MR 1423344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Juliana Erlijman. New subfactors from braid group representations. Trans. Amer. Math. Soc. 350 (1998) 185-211. MR 1443192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Sergey Dorofeev and Klaus Thomsen. Formulae and continuity for the index of subfactors. Proc. Amer. Math. Soc. 125 (1997) 2007-2011. MR 1376757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Uma Krishnan and V. S. Sunder. On biunitary permutation matrices and some subfactors of index 9. Trans. Amer. Math. Soc. 348 (1996) 4691-4736. MR 1360226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Satoshi Goto. Commutativity of automorphisms of subfactors modulo inner automorphisms. Proc. Amer. Math. Soc. 124 (1996) 3391-3398. MR 1340387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Yoshihiro Sekine. An example of finite dimensional Kac algebras of Kac-Paljutkin type. Proc. Amer. Math. Soc. 124 (1996) 1139-1147. MR 1307564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Marie Choda. Conjugate but non inner conjugate subfactors . Proc. Amer. Math. Soc. 124 (1996) 147-153. MR 1285982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Sorin Popa. Classification of Subfactors and Their Endomorphisms. CBMS Regional Conference Series in Mathematics 86 (1995) MR MR1339767.
Book volume table of contents   

[47] Appendix. CBMS Regional Conference Series in Mathematics 86 (1995) 101-106.
Book volume table of contents   
View Article: PDF

[48] Central freeness for subfactors. CBMS Regional Conference Series in Mathematics 86 (1995) 37-52.
Book volume table of contents   
View Article: PDF

[49] Preliminaries. CBMS Regional Conference Series in Mathematics 86 (1995) 1-22.
Book volume table of contents   
View Article: PDF

[50] Approximate innerness for subfactors. CBMS Regional Conference Series in Mathematics 86 (1995) 23-36.
Book volume table of contents   
View Article: PDF

[51] The main classification result. CBMS Regional Conference Series in Mathematics 86 (1995) 67-90.
Book volume table of contents   
View Article: PDF

[52] More on central freeness: the type III$_i$ case. CBMS Regional Conference Series in Mathematics 86 (1995) 53-66.
Book volume table of contents   
View Article: PDF

[53] Applications. CBMS Regional Conference Series in Mathematics 86 (1995) 91-100.
Book volume table of contents   
View Article: PDF

[54] Phan H. Loi. Correction to: ``Remarks on automorphisms of subfactors'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 121} (1994), no.\ 2, 523--531; MR1186992 (94h:46097)] . Proc. Amer. Math. Soc. 123 (1995) MR 1305114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Carl Winsløw. Crossed products of ${\rm II}\sb 1$-subfactors by strongly outer actions . Trans. Amer. Math. Soc. 347 (1995) 985-991. MR 1242110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Dietmar Bisch. Central sequences in subfactors. II . Proc. Amer. Math. Soc. 121 (1994) 725-731. MR 1209417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Phan H. Loi. Remarks on automorphisms of subfactors . Proc. Amer. Math. Soc. 121 (1994) 523-531. MR 1186992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Tamotsu Teruya. A characterization of normal extensions for subfactors . Proc. Amer. Math. Soc. 120 (1994) 781-783. MR 1207542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Wojciech Szymański. Finite index subfactors and Hopf algebra crossed products . Proc. Amer. Math. Soc. 120 (1994) 519-528. MR 1186139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Appendix. CBMS Regional Conference Series in Mathematics 80 (1991) 105-105.
Book volume table of contents
View Article: PDF


Results: 31 to 60 of 71 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia